# SDR COMA0160846

- Difficulty date: October 23, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 13,947 hours, 12,944 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fcu
- Part number: 4916405
- Part serial: 00153
- Condition: Faulty
- Location: Avionics Bay
- Part time: 13,266 hours, 13,168 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5010.  DURING TAKE OFF ROLL RECEIVED A SPOILER CONFIGURTION MESSAGE, TAKE OFF WAS ABORTED AND RETURNED TO THE GATE.REPLACED THE SPOLIER ELECTRONIC CONTROL UNIT.
